# SDR DL73E002068

- Difficulty date: October 19, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N235WA
- Make and model: Boeing 737 2J8
- Aircraft serial: 22859
- Aircraft time: 42,811 hours, 37,344 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: V372228
- Condition: Malfunctioned
- Location: Takeoff Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AS POWER WAS PUSHED UP FOR TAKEOFF ABOVE 1.4 EPR TAKEOFF WARNING HORN SOUNDED INTERMITTENT TONE.  TAKEOFF WAS DISCONTINUED AT AROUND 20 - 30 KTS.  A CHECK SHOWED AIRCRAFT CONFIGURATION PERFECTLY NORMAL, FLAPS 5, SPEEDBRAKE DOWN, TRIM 5.0 ETC.  AFTER DEPARTING RUNWAY SPEEDBRAKE WAS CYCLED UP AND DOWN, THEN TWO RUNUPS WERE MADE UP TO 1.5 EPR WITH NO WARNING HORN.  REPLACED SPOILER TAKEOFF WARNING SWITCH PER M/M.  PERFORMED TAKEOFF WARNING TEST PER M/M 31-26-0.
